Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

September 4, 2011Monroe County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 4, 2011, 4:07 PM EDT for Monroe County, Pennsylvania. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 4, 2011, 4:07 PM EDT (20:07 UTC)
Expired
Sep 4, 2011, 5:00 PM EDT
In force
53 min
Issued by
NWS Philadelphia/Mount Holly

County Monroe County, PA

The radar

The Binghamton radar (KBGM), 122 km from the middle of the area, began a volume at 20:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
277 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
765 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

388 
WWUS81 KPHI 042007
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EDT SUN SEP 4 2011

PAZ055-042100-
MONROE PA-
407 PM EDT SUN SEP 4 2011

...A STRONG THUNDERSTORM WILL AFFECT MONROE COUNTY...

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF WILKES-BARRE...MOVING EAST 
NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR GOULDSBORO STATE 
PARK AND TOBYHANNA AROUND 430 PM...AND SKYTOP AND CANADENSIS AROUND 
445 PM.

EXPECT FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS 
STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING 
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

LOCALIZED HEAVY RAIN WILL FALL FROM THIS STORM...AND MAY CAUSE WATER 
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM ALSO HAS THE CAPABILITY TO PRODUCE SMALL HAIL AND WIND 
GUSTS TO 40 MPH. 

LAT...LON 4121 7514 4116 7515 4110 7562 4113 7566
      4115 7562 4116 7562 4123 7554 4123 7552
      4125 7550 4126 7516

$$

MPD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 4, 3:55 PM EDT, 12 minutes earlier.

Area forecast discussion, Sep 4, 3:55 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
355 PM EDT SUN SEP 4 2011

.SYNOPSIS...
A FRONTAL BOUNDARY EXTENDED FROM THE EASTERN GREAT LAKES TO THE
MIDDLE MISSISSIPPI RIVER VALLEY TO THE SOUTHERN PLAINS THIS
AFTERNOON. THE FRONT WILL PROGRESS TO THE EAST AND IT SHOULD PASS
THROUGH OUR REGION ON MONDAY NIGHT BEFORE DRIFTING OUT TO SEA DURING
THE MID WEEK PERIOD. HIGH PRESSURE WILL TRY TO NOSE INTO OUR REGION
FROM THE WEST FOR THURSDAY, FRIDAY AND SATURDAY WITH TROPICAL SYSTEM
KATIA EXPECTED TO REMAIN OUT OVER THE WESTERN NORTH ATLANTIC. A COLD
FRONT FROM THE NORTH MAY ARRIVE ON SATURDAY NIGHT OR SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
LATEST RADAR IMAGERY SHOWS AND AREA OF SHOWERS AND TSTMS N AND W
OF THE AREA MOVING NEWD. IT IS PSBL THAT IT COULD MOVE INTO OUR
NRN AND WRN AREAS BY EVENING. OTHERWISE, EXPECT A HUMID AMS TO
REMAIN IN PLACE AHEAD OF AN ADVANCING CDFNT. IT WILL BE
PREDOMINANTLY DRY OVER MOST LOCATIONS THRU MORNING, BUT AN
ISOLATED SHOWER OR TSTM CAN NOT BE RULED OUT.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
THE AFOREMENTIONED CDFNT WILL MOVE ACRS THE REGION FROM NW TO SE.
THERE WILL BE SOME SCT SHWRS AND SOME TSTMS AHEAD OF THE FRONT,
EVEN THOUGH IT STILL APPEARS THAT THE HEAVIEST AND STEADIEST RAIN
WILL HOLD OFF UNTIL MONDAY NIGHT. HOWEVER, WITH FFG VALUES ALREADY
LOW FROM ALL OF THE RAIN WE HAVE RECEIVED RECENTLY AND HIGH PW
VALUES ANY HEAVY RAIN THAT DOES FALL FROM TSTMS COULD CAUSE
FLOODING. NONETHELESS, CONFIDENCE IS NOT THAT HIGH ON WHEN AND
WHERE THE HEAVIEST RAIN WILL BE OR HOW WIDESPREAD DURING THE
DAYLIGHT HOURS...BUT THE POTENTIAL IS THERE, SO WILL RAISE A FLOOD
WATCH MONDAY AFTERNOON AND CONTINUE IT INTO TUESDAY. OVERALL, GUID
TEMPS LOOK GOOD AND WERE GENLY FOLLOWED.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
IT CONTINUES TO APPEAR AS THOUGH THE FRONTAL BOUNDARY FROM THE WEST
WILL MOVE THROUGH OUR REGION ON MONDAY NIGHT BEFORE DRIFTING OFF THE
COAST ON TUESDAY AND WEDNESDAY. THE BIG QUESTION REMAINS, HOW MUCH
MOISTURE FROM TROPICAL SYSTEM LEE WILL BE PULLED UP INTO OUR REGION
BY THE FRONTAL BOUNDARY?

A MID LEVEL TROUGH EXTENDED FROM THE WESTERN GREAT LAKES TO THE
CENTRAL PLAINS THIS AFTERNOON. THE FEATURE WILL PROGRESS EASTWARD
AND IT SHOULD PASS ACROSS THE NORTHEASTERN STATES ON TUESDAY. THE
SOUTHWEST FLOW AHEAD OF THE TROUGH WILL HELP TO DRAW MOISTURE FROM
TROPICAL SYSTEM LEE NORTHWARD AND IT COULD BRING SOME HEAVY RAIN TO
OUR REGION FROM MONDAY NIGHT INTO EARLY TUESDAY. PRECIPITABLE WATER
VALUES ARE FORECAST TO RISE ABOVE 2 INCHES. AS A RESULT, WE HAVE
COVERED THAT TIME PERIOD WITH A FLOOD WATCH FOR THE PHILADELPHIA
METROPOLITAN AREA AND FOR CENTRAL AND NORTHWESTERN NEW JERSEY.
GENERAL RAINFALL AMOUNTS OF 0.5 TO 1.5 INCHES ARE ANTICIPATED WITH
LOCAL AMOUNTS UP TO 2 TO 4 INCHES POSSIBLE.

AS THE FRONT PUSHES OFF THE COAST ON TUESDAY AND AS THE MID LEVEL
TROUGH LIFTS TO OUR NORTHEAST, THE MOISTURE FEED FROM THE SOUTHWEST
MAY BE CUT OFF FOR A BIT ON TUESDAY. AS A RESULT, WE HAVE LOWERED
THE PROBABILITIES OF PRECIPITATION INTO THE CHANCE CATEGORY AT MOST
LOCATIONS, ESPECIALLY FOR THE AFTERNOON HOURS.

THE MID LEVEL LOW ASSOCIATED WITH TROPICAL SYSTEM LEE IS FORECAST TO
MEANDER OVER THE EAST SIDE OF THE LOWER AND MIDDLE MISSISSIPPI RIVER
VALLEY DURING THE MID WEEK PERIOD. A SOUTHWEST FLOW ALOFT IS
EXPECTED TO REDEVELOP OVER OUR REGION AND IT MAY BRING ANOTHER SLUG
OF TROPICAL MOISTURE NEAR OR OVER EASTERN PENNSYLVANIA, NEW JERSEY,
NORTHEASTERN MARYLAND AND DELAWARE FROM TUESDAY NIGHT INTO WEDNESDAY.

WITH THE CLOUD COVER, THE RAIN AND A NORTH TO NORTHEAST SURFACE
FLOW, TEMPERATURES ON TUESDAY AND WEDNESDAY SHOULD BE BELOW NORMAL
FOR EARLY SEPTEMBER.

THE END OF THE WORK WEEK SHOULD SEE A TREND TOWARD DRIER CONDITIONS
AS WEAK HIGH PRESSURE FROM THE WEST TRIES TO PUSH INTO OUR REGION.
IT CONTINUES TO APPEAR AS THOUGH TROPICAL SYSTEM KATIA WILL REMAIN
TO OUR EAST. HOWEVER, AS WITH MOST TROPICAL SYSTEMS WE WILL CONTINUE
TO WATCH IT CLOSELY FOR ANY CHANGES.

A WEAK FRONTAL BOUNDARY MAY DROP INTO OUR REGION OVER THE WEEKEND.
IT DOES NOT APPEAR AS THOUGH IT WILL HAVE MUCH MOISTURE ASSOCIATED
WITH IT SO WE HAVE SIMPLY CARRIED A SLIGHT CHANCE OF SHOWERS IN
SPOTS.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

WITH THE EXCEPTION OF KRDG AND KABE, THE TAFS HAVE BEEN VFR TODAY
AND THAT TREND WILL CONTINUE INTO THE EVENING. KRDG AND KABE WERE
MVFR AND IFR BEFORE IMPROVING TO VFR THIS AFTERNOON BUT SOME LOW
CLOUDS HAVE CAUSED KRDG TO REVERT BACK TO MVFR.

HOWEVER, HUMID AMS IN PLACE AND ABUNDANT LOW LEVEL MOISTURE,
EXPECT WIDESPREAD MVFR AND PSBLY EVEN IFR CONDS OVERNIGHT TONIGHT.
CONDS SHOULD IMPROVE BY LATE MORNING ONCE AGAIN AND SHOULD BE
MVFR/VFR OUTSIDE OF ANY SHRA/TSRA ACTIVITY. WINDS ARE GENLY
EXPECTED TO BE LIGHT, GENLY S TO SW WITH SPEEDS 5 KTS OR LESS
OVERNIGHT AND 10 KTS OR LESS ON MONDAY.

OUTLOOK...
AN UNSETTLED PERIOD IS EXPECTED FROM MONDAY NIGHT THROUGH WEDNESDAY
NIGHT, WITH SOME HEAVY RAIN POSSIBLE ON MONDAY NIGHT AND AGAIN FROM
TUESDAY NIGHT INTO WEDNESDAY. AS A RESULT, FLYING CONDITIONS WILL BE
LESS THAN IDEAL. IMPROVING WEATHER CONDITIONS SHOULD BUILD INTO OUR
REGION ON THURSDAY AND FRIDAY.

&&

.MARINE...
SOUTH TO SOUTHWEST WINDS 10 TO 15 KNOTS WITH SOME GUSTS AROUND 20
KNOTS WILL PREVAIL THRU MONDAY WITH SEAS INCREASING TO 5 FEET IN
RESPONSE. PREVIOUSLY ISSUED SCA WILL REMAIN UNCHANGED.

OUTLOOK...
AS A FRONTAL BOUNDARY APPROACHES FROM THE WEST ON MONDAY NIGHT,
SOUTHERLY WINDS MAY GUSTS NEAR 25 KNOTS AT TIMES. ONCE THE FRONT
PASSES, THE WIND IS EXPECTED TO SHIFT TO THE NORTH AND NORTHEAST AND
GUSTS ARE ANTICIPATED TO DROP BELOW THE SMALL CRAFT ADVISORY
CRITERION AND THEY SHOULD REMAIN THERE FOR THE BALANCE OF THE WORK
WEEK.

WAVES ON OUR OCEAN WATERS ARE EXPECTED TO RANGE FROM 4 TO 6 FEET ON
MONDAY NIGHT IN THE STIFF SOUTHERLY FLOW. WAVES MAY DIMINISH
SLIGHTLY ON TUESDAY AFTER THE FRONT PASSES. HOWEVER, SWELLS FROM
TROPICAL SYSTEM KATIA ARE FORECAST TO AFFECT THE COASTAL WATERS OF
NEW JERSEY AND DELAWARE FROM WEDNESDAY THROUGH AT LEAST FRIDAY. AS A
RESULT, A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR THE ENTIRE
PERIOD.

&&

.HYDROLOGY...
THE LAST OF THE FLOODING IN THE PASSAIC RIVER BASIN IS EXPECTED TO
COME TO AN END ON MONDAY AFTERNOON, JUST IN TIME FOR OUR NEXT RAIN
EVENT.

A FLOOD WATCH HAS BEEN POSTED FOR THE PHILADELPHIA METROPOLITAN
AREA, AND CENTRAL AND NORTHWESTERN NEW JERSEY FROM 200 PM MONDAY
UNTIL 1000 AM TUESDAY. WE ARE ANTICIPATING SOME MOISTURE FROM
TROPICAL SYSTEM LEE TO BE DRAWN UP INTO OUR REGION AT THAT TIME.
GENERAL RAINFALL AMOUNTS OF 0.5 TO 1.5 INCHES ARE ANTICIPATED WITH
LOCAL AMOUNTS OF 2 TO 4 INCHES POSSIBLE.

THE FLOOD GUIDANCE FOR LOCATIONS FROM NORTHERN DELAWARE UP INTO
NORTHERN NEW JERSEY REMAINS RELATIVELY LOW DUE TO AUGUST'S WET
WEATHER INCLUDING THE RAIN FROM HURRICANE IRENE. AS A RESULT, THE
EXPECTED RAINFALL MAY RESULT IN FLOODING ALONG SOME SMALL STREAMS
AND CREEKS AND IN AREAS OF POOR DRAINAGE.

ANY FLOODING THAT TAKES PLACE SHOULD NOT BE NEAR THE MAGNITUDE OF
THAT WHICH OCCURRED DURING HURRICANE IRENE. HOWEVER, LOCATIONS THAT
ARE USUALLY SUSCEPTIBLE TO FLOODING MAY BE AFFECTED.

&&

.RIP CURRENTS...
A MODERATE RISK FOR RIP CURRENTS IS BEING FORECAST FOR AGAIN ON
MONDAY.

A STIFF SOUTHERLY FLOW MAY RESULT IN ENHANCED RIP CURRENT CONDITIONS
ON MONDAY NIGHT THAT MAY LINGER INTO TUESDAY AS THE WIND SHIFTS TO
THE NORTH AND NORTHEAST. LONG PERIOD SWELLS FROM TROPICAL SYSTEM
KATIA MAY CAUSE DANGEROUS RIP CURRENT CONDITIONS FROM WEDNESDAY
THROUGH AT LEAST FRIDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING FOR
     PAZ067>071.
NJ...FLOOD WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING FOR
     NJZ001-007>010-012-013-015-017>019.
DE...FLOOD WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING FOR
     DEZ001.
MD...FLOOD WATCH FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING FOR
     MDZ008.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 6 PM EDT MONDAY
     FOR ANZ450>455.

&&

SYNOPSIS...IOVINO
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...IOVINO
AVIATION...IOVINO/NIERENBERG
MARINE...IOVINO/NIERENBERG
HYDROLOGY...IOVINO
RIP CURRENTS...IOVINO/NIERENBERG
Hazardous weather outlook, Sep 4, 3:58 AM EDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 AM EDT SUN SEP 4 2011

DEZ001-MDZ008-012-NJZ008>010-012-013-015>019-PAZ067>071-050800-
NEW CASTLE-CECIL-KENT MD-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
358 AM EDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A PERIOD OF HEAVY RAIN IS POSSIBLE FROM LATE MONDAY INTO TUESDAY
AND PERHAPS EVEN INTO WEDNESDAY. IF YOU LIVE IN A LOCATION THAT IS
PRONE TO FLOODING, PLEASE PAY CLOSE ATTENTION TO THE WEATHER
FORECASTS OVER THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-003-MDZ015-019-020-NJZ020>023-027-050800-
KENT-INLAND SUSSEX-QUEEN ANNES-TALBOT-CAROLINE-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-
358 AM EDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-050800-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
358 AM EDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE RISK OF RIP CURRENTS IS ANTICIPATED TO BE MODERATE TO HIGH
FOR MUCH OF THE PERIOD. FIRST IN THE SOUTHERLY FLOW AHEAD OF A
COLD FRONT APPROACHING FROM THE WEST, THEN AS THE SWELLS FROM
TROPICAL SYSTEM KATIA AFFECT THE COASTS OF DELAWARE AND NEW JERSEY.
THE HIGHEST RISK APPEARS TO BE SETTING UP FOR THE PERIOD WEDNESDAY
THROUGH AT LEAST FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-050800-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
358 AM EDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-050800-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
358 AM EDT SUN SEP 4 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 PM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

THE SMALL CRAFT ADVISORY HAZARD MAY PERSIST ALL WEEK AS FIVE FOOT
OR GREATER SWELLS GENERATED BY TROPICAL CYCLONE KATIA ARRIVE
DURING MIDWEEK AND LINGER...POSSIBLY INTO NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007-PAZ054-055-060>062-050800-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
358 AM EDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT CHANCE OF A SEVERE THUNDERSTORM THIS AFTERNOON
AND EVENING...ESPECIALLY HAIL. BRIEF POOR DRAINAGE STREET FLOODING
MAY ALSO OCCUR NEAR ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PERIODS OF HEAVY RAIN ARE EXPECTED FROM LATE MONDAY INTO TUESDAY
AND PERHAPS EVEN INTO WEDNESDAY. IF YOU LIVE IN A LOCATION THAT IS
PRONE TO FLOODING, PLEASE PAY CLOSE ATTENTION TO THE WEATHER
FORECASTS OVER THE COMING DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Sep 4, 4:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EDT SUN SEP 4 2011

PAZ055-042100-
MONROE PA-
407 PM EDT SUN SEP 4 2011

...A STRONG THUNDERSTORM WILL AFFECT MONROE COUNTY...

AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF WILKES-BARRE...MOVING EAST
NORTHEAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR GOULDSBORO STATE
PARK AND TOBYHANNA AROUND 430 PM...AND SKYTOP AND CANADENSIS AROUND
445 PM.

EXPECT FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

LOCALIZED HEAVY RAIN WILL FALL FROM THIS STORM...AND MAY CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM ALSO HAS THE CAPABILITY TO PRODUCE SMALL HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 4121 7514 4116 7515 4110 7562 4113 7566
      4115 7562 4116 7562 4123 7554 4123 7552
      4125 7550 4126 7516

MPD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 3:37 AM EDTSmall Craft AdvisoryPHI18 hr
Sep 4, 3:05 PM EDTFlood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 6 more4 days

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.